# SDR HEED065040

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 775330200
- Condition: Failed
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WOULD NOT UPDATE/INDICATED LOW BATTERY.  REPLACED UNIT.
